# SDR HEEA083593

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,758 hours
- System (JASC): 2300 · Communications System
- Part: Control Head
- Part number: G4434A
- Part serial: 1156
- Condition: Malfunctioned
- Location: Comms Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMMS SYSTEM CONTROL HEAD VOLUME FLUCTUATES DURING FLIGHT. SHOP REPAIR.
